About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 494781, 7 pages
http://dx.doi.org/10.1155/2014/494781
Research Article

Approximate Quadratic-Additive Mappings in Fuzzy Normed Spaces

1Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea
2Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 11 March 2014; Revised 9 May 2014; Accepted 16 May 2014; Published 26 May 2014

Academic Editor: Dorian Popa

Copyright © 2014 Ick-Soon Chang and Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ick-Soon Chang and Yang-Hi Lee, “Approximate Quadratic-Additive Mappings in Fuzzy Normed Spaces,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 494781, 7 pages, 2014. doi:10.1155/2014/494781